# SDR COEA2011122754801

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: LT CREASE BEAM INNER CHORD HAS CORROSION AFT OF FRAME 22 (LENGTH 3.5", WIDTH 1.", DEPTH .019").  REMOVED CORROSION, FABRICATED AND INSTALLED NE INNER CHORD AND SPLICE REPAIR IAW ATR72 SRM.
